# SDR CA020820004

- Difficulty date: August 5, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Aircraft time: 423 hours
- Engine: Pwa PT6A42
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE AIR INTAKE DUCTS / INERTIA SEPERATORS WERE FOUND TO BE CRACKED PRETTY MUCH ALL OVER.  PLEASE NOTE THAT THE PAIR OF AIR INTAKE DUCTS IS CRACKED.  THEY ARE MADE OF FIBERGLASS.  NEW INTAKES WERE ORDERED AND THE ENGINE AND ENGINE MOUNT HAVE BEEN REMOVED TO ALLOW REPLACEMENT.
